A 17-year-old female asked:
have you noticed any links between the use of isotretinoin and the development of various liver/ biliary system disorders (i.e.: hepatic cholestasis)?
1 doctor answer • 1 doctor weighed in
Specializes in Dermatology
NO: Isotretinoin is one of the most researched medications
on the planet. Roche , the initial company that made the medication, did tons of studies on this med.
There have been reported cases of depression, ulcerative colitis, crohn's disease coming on while
someone is on isotretinoin. Some of these cases were won in courts of law. Later studies suggested that these were probably coincidence.
4139 viewsAnswered >2 years ago
Last updated Jun 26, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.